# SDR DALA2024100209638

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38748
- Aircraft time: 25,743 hours, 15,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 7431
- Condition: Inoperative
- Location: Zone 100
- Part time: 25,742 hours, 15,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6434572) ON CLIMB OUT FROM ATLANTA WE GOT A SMELL OF WHAT SMELLED LIKE SOMETHING ELECTRICAL BURNING. IT WENT AWAY ABOUT AS FAST AS IT CAME. R/R ACM IAW B737 AMM 21-52-30. R /R RECIRC FAN FILTERS PER B737 AMM 21-25-03 AND LT PACK TCM PER B737 AMM 21-62. OPERATED PACKS NO ODORS OR FUMES PRESENT.
